MAUDE Adverse Event Report: TRIVIDIA HEALTH INC KETONE; NITROPRUSSIDE, KETONES (URINARY, NON-QUANT

TRIVIDIA HEALTH INC KETONE; NITROPRUSSIDE, KETONES (URINARY, NON-QUANT
Model Number STRIP, CVS 100CT KETONE
Medical Device Problem Code Material Discolored (1170)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2021
Type of Reportable Event Malfunction
Event or Problem Description
Consumer reported complaint for the ketone test strips.Customer stated she had purchased 100 count (two vials) of the ketone test strips and that the padding on the test strips in one of the vials was grey in color.Customer did not report any concern with the ketone test strips from the other vial, and stated that they were the correct color.The package had not been open or damaged when received by the customer.This the first time the customer is using the product out of this package.Customer is using the ketone test strips for dietary purposes.The customer feels well and did not report any symptoms.No medical attention associated with the use of the product was reported.Customer declined to perform a test during the call.
 
Additional Manufacturer Narrative
(b)(4).Ketone test strips were not returned for evaluation.Note: manufacturer contacted customer in a follow-up call on 02-nov-2021 to ensure the replacement product resolved the initial concern - able to establish contact with customer who stated she had received the replacement product.Customer stated that she had not yet tested using the ketone test strips and would follow-up if further assistance was needed.
 
Additional Manufacturer Narrative
Sections with additional information as of 04-jan-2022: h6: updated fda¿s type, findings and conclusions codes.H10: ketone test strips were not returned for evaluation.Retention testing was performed using test strips from the same lot.Retention strip lot tested within specifications.Most likely underlying root cause: mlc-061: improper use/mishandle by end user.

Brand Name
KETONE
Common Device Name
NITROPRUSSIDE, KETONES (URINARY, NON-QUANT
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
karen devincent
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key12819128
Report Number1000113657-2021-00720
Device Sequence Number11210608
Product Code JIN
UDI-Device Identifier00021292008178
UDI-Public021292008178
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 01/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/27/2022
Device Model NumberSTRIP, CVS 100CT KETONE
Device Lot NumberAY615
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Distributor Facility Aware Date10/21/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/21/2021
Supplement Date Received by Manufacturer12/09/2021
Initial Report FDA Received Date11/16/2021
Supplement Report FDA Received Date01/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown